MAUDE Adverse Event Report: COOK INC ADVANCE 18 LP LOW PROFILE BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS

COOK INC ADVANCE 18 LP LOW PROFILE BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
It was reported that during an angioplasty in the lower extremity, the balloon from an advance 18 lp low profile balloon catheter product kit ruptured.No injuries or additional medical intervention have been reported.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, specifications, and quality control was conducted during the investigation.The complaint device was not returned; therefore, no physical examination could be performed.However, a document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided, no product returned, and the results of our investigation; a definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
ADVANCE 18 LP LOW PROFILE BALLOON CATHETER
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6793961
Report Number1820334-2017-02605
Device Sequence Number999731
Product Code DQY
UDI-Device Identifier10827002502410
UDI-Public(01)10827002502410(17)200407(10)7811785
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K073378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPTA4-18-135-5-8
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer10/19/2017
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date11/02/2017
Patient Sequence Number1